# SDR SWIA200413425

- Difficulty date: June 5, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 10,772 hours, 14,686 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AT 500 FT, FLAP AND ADVANCED SWS LIGHTS ON MAP ILLUMINATED.  CLEANED AND RE-SAFETIED FLAP CONNECTORS.  OPERATIONAL CHECK GOOD.
